# SDR FDEA201512073933

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 74,159 hours, 25,810 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF DAMAGED CAPTIVE NUT FROM BS 750, STRINGER 21 LT, HAS REVEALED CORROSION DAMAGE TO STRINGER 21L IN THAT AREA CARRY OUT STRINGER REPAIR TO STRINGER 21L H, BS 750 IAW SRM 53-00-03-2R.
